MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FT4 IV; FREE THYROXINE

ROCHE DIAGNOSTICS ELECSYS FT4 IV; FREE THYROXINE
Model Number FT4 IV
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For 2 of the events: 1.Summary of investigation results: the investigation is ongoing.2.Summary of follow up/corrective actions taken: sample from the patient was requested for investigation.For 1 of the events: 1.Summary of investigation results: the investigation is ongoing.2.Summary of follow up/corrective actions taken: the investigation is ongoing.3.Device returned to manufacturer? no.4.Device labeled "for single use?" no.5.Device reprocessed and reused? no.
 
Event or Problem Description
1.Describe the event: there were allegations of questionable high results for 3 patient samples tested for elecsys ft4 iv on 1 cobas e801 analytical unit and 2 cobas 8000 e 602 modules.2.Patient age range: one 85 years, 2 asku.3.Patient weight range: asku.4.Patient sex breakdown: 1 female, 2 asku.5.Patient race breakdown: asku.6.Patient ethnicity breakdown: asku.
 
Additional Manufacturer Narrative
For one of the events: summary of investigation results: the investigation did not a product problem.The cause of the event was consistent with a pre-analytical issue (a clot was detected in the sample) at the customer's site.Pre-analytical is within the customer's responsibility.Summary of follow up/corrective actions taken: the analyzer was checked and no problem was found.For two of the events: summary of investigation results: the investigation found an interference to the suru label in the patient sample.Per product labeling: in rare cases, interference due to extremely high titers of antibodies to analyte-specific antibodies, streptavidin or ruthenium can occur.These effects are minimized by suitable test design.For diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination and other findings.There was no malfunction of the device or reagent.Summary of follow up/corrective actions taken: sample from the patient was tested for investigation.

Brand Name
ELECSYS FT4 IV
Common Device Name
FREE THYROXINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21266840
Report Number1823260-2025-00271
Device Sequence Number15565983
Product Code CEC
UDI-Device Identifier07613336172780
UDI-Public07613336172780
Combination Product (Y/N)N
PMA/510(K) Number
K220456
Exemption NumberVMSR
Number of Events Summarized3
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Model NumberFT4 IV
Device Catalogue Number09043284190, 09043276190
Device Lot Number79774401, 784368, ASKU
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer01/27/2025
Initial Report FDA Received Date01/29/2025
Supplement Report FDA Received Date04/17/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown